Why yes Michelle, I have and do. I think I've experienced nearly every Viibryd side effect, yet I remain true to Viibryd because it is the only drug that has helped me in many years. Gosh, there's a humorous quote about the noisy beds springs of a restless (legged) person being a lonely sound in the middle of the night, but how about I don't try to quote it, cause I don't remember it.
For the first time since my pregnancy 23 yrs ago, RL came back when I began my Viibryd dosage. I find that caffeine (including chocolate, heh heh,) close to bedtime seems to make it worse. I've also found that I am bothered by it more frequently if I've been lying down reading or on line before I try to fall asleep. Perhaps the muscles in the body are at rest, then suddenly awakened? I truly have no idea.
I'm not aware that modern medical science has come up with a cure for RLS. There are some meds that are prescribed for it, but that's certainly not my goal-to begin taking more meds to address the side effects of my meds, how 'bout you?
For me it's an annoyance that I try to deal with because I'm feeling better in so many ways with Viibryd. Now, did my long winded answer address your question? In short my answer is "yes," I have experienced RLS as a Viibryd side effect, but it pales in comparison to ome of the other unpleasant ones I've had. Maybe that should have been my first sentence-you're not alone on this one. :))
Best regards and hope you're soon feeling better,
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Feb 2012 • 10 answers
Posted 6 Mar 2013 • 10 answers
Depression - I would like to know if anyone is having restless leg like systems while on viibyrd for
Posted 13 Dec 2013 • 2 answers
Posted 29 Apr 2015 • 6 answers
Posted 10 Jul 2015 • 1 answer